# SDR 07FDEA05055

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 76,168 hours, 24,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA 1351 RBL 28 SEAT TRACK IS DAMAGED BLENDED AREA OUT OF LIMITS IAW SRM 53-70-00 VOL 1.  REMOVED SEAT TRACK IAW SRM 53-70-00.  FABBED NEW SEAT TRACK ON TRAVELER NR T7/713046.  INSTALLED SEAT TRACK IAW SRM 53-  70-00 FIG 1 VOL.1
